Advanced Search
Article Contents
Article Contents

Existence and blow-up of solutions for fractional wave equations of Kirchhoff type with viscoelasticity

  • * Corresponding author: Mingqi Xiang

    * Corresponding author: Mingqi Xiang 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we deal with the initial boundary value problem of the following fractional wave equation of Kirchhoff type

    $ \begin{align*} u_{tt}+M([u]_{\alpha, 2}^2)(-\Delta)^{\alpha}u+(-\Delta)^{s}u_{t} = \int_{0}^{t}g(t-\tau)(-\Delta)^{\alpha}u(\tau)d\tau+\lambda|u|^{q -2}u, \end{align*} $

    where $ M:[0, \infty)\rightarrow (0, \infty) $ is a nondecreasing and continuous function, $ [u]_{\alpha, 2} $ is the Gagliardo-seminorm of $ u $, $ (-\Delta)^\alpha $ and $ (-\Delta)^s $ are the fractional Laplace operators, $ g:\mathbb{R}^+\rightarrow \mathbb{R}^+ $ is a positive nonincreasing function and $ \lambda $ is a parameter. First, the local and global existence of solutions are obtained by using the Galerkin method. Then the global nonexistence of solutions is discussed via blow-up analysis. Our results generalize and improve the existing results in the literature.

    Mathematics Subject Classification: 35L20, 35B44, 35D30, 47G20.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] G. AutuoriP. Pucci and M. C. Salvatori, Global nonexistence for nonlinear Kirchhoff systems, Arch. Ration. Mech. Anal., 196 (2010), 489-516.  doi: 10.1007/s00205-009-0241-x.
    [2] L. Caffarelli, Non-local diffusions, drifts and games, in Nonlinear Partial Differential Equations, Abel Symp., 7, Springer, Heidelberg, 2012, 37–52. doi: 10.1007/978-3-642-25361-4_3.
    [3] M. CanS. R. Park and F. Aliyev, Nonexistence of global solutions of some quasilinear hyperbolic equations, J. Math. Anal. Appl., 213 (1997), 540-553.  doi: 10.1006/jmaa.1997.5557.
    [4] A. Castro and S.-Z. Song, Infinitely many radial solutions for a super-cubic Kirchhoff type problem in a ball, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 3347-3355.  doi: 10.3934/dcdss.2020127.
    [5] E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math, 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
    [6] A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal., 94 (2014), 156-170.  doi: 10.1016/j.na.2013.08.011.
    [7] A. Friedman and J. Neǎas, Systems of nonlinear wave equations with nonlinear viscosity, Pacific J. Math., 135 (1988), 29-55.  doi: 10.2140/pjm.1988.135.29.
    [8] Y. Fu and N. Pan, Existence of solutions for nonlinear parabolic problems with $p(x)$-growth, J. Math. Anal. Appl., 362 (2010), 313-326.  doi: 10.1016/j.jmaa.2009.08.038.
    [9] X. Han and M. Wang, Global existence and blow-up of solutions for a system of nonlinear viscoelastic wave equations with damping and source, Nonlinear Anal., 71 (2009), 5427-5450.  doi: 10.1016/j.na.2009.04.031.
    [10] P. Hartman, Ordinary Differential Equations, Birkhäuser, Boston, Mass., 1982.
    [11] J. A. Kim and Y. H. Han, Blow up of solution of a nonlinear viscoelastic wave equation, Acta Appl. Math., 111 (2010), 1-6.  doi: 10.1007/s10440-009-9524-3.
    [12] G. Kirchhoff, Vorlesungen über Mathematische Physik, Mechanik, Teubner, Leipzig, 1883.
    [13] N. Laskin, Fractional quantum mechanics and Lévy path integrals, Phys. Lett. A, 268 (2000), 298-305.  doi: 10.1016/S0375-9601(00)00201-2.
    [14] H. A. Levine, Instability and nonexistence of global solutions of nonlinear wave equation of the form $Pu_tt = Au+F(u)$, Trans. Amer. Math. Soc., 192 (1974), 1-21.  doi: 10.2307/1996814.
    [15] W. LianV. D. RǎdulescuR. XuY. Yang and N. Zhao, Global well-posedness for a class of fourth-order nonlinear strongly damped wave equations, Adv. Calc. Var., 14 (2021), 589-611.  doi: 10.1515/acv-2019-0039.
    [16] W. LianJ. Wang and R. Xu, Global existence and blow up of solutions for pseudo-parabolic equation with singular potential, J. Differential Equations, 269 (2020), 4914-4959.  doi: 10.1016/j.jde.2020.03.047.
    [17] W. Lian and R. Xu, Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term, Adv. Nonlinear Anal., 9 (2020), 613-632.  doi: 10.1515/anona-2020-0016.
    [18] Q. LinX. TianR. Xu and M. Zhang, Blow up and blow up time for degenerate Kirchhoff-type wave problems involving the fractional Laplacian with arbitrary positive initial energy, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 2095-2107.  doi: 10.3934/dcdss.2020160.
    [19] J.-L. Lions and W. A. Strauss, Some non-linear evolution equations, Bull. Soc. Math. France, 93 (1965), 43-96.  doi: 10.24033/bsmf.1616.
    [20] G. Liu, The existence, general decay and blow-up for a plate equation with nonlinear damping and a logarithmic source term, Electron. Res. Arch., 28 (2020), 263-289.  doi: 10.3934/era.2020016.
    [21] Y. Liu, Long-time behavior of a class of viscoelastic plate equations, Electron. Res. Arch., 28 (2020), 311-326.  doi: 10.3934/era.2020018.
    [22] S. A. Messaoudi, Blow-up of positive-initial-energy solutions of a nonlinear viscoelastic hyperbolic equation, J. Math. Anal. Appl., 320 (2006), 902-915.  doi: 10.1016/j.jmaa.2005.07.022.
    [23] N. PanP. Pucci and B. Zhang, Degenerate Kirchhoff-type hyperbolic problems involving the fractional Laplacian, J. Evol. Equ., 18 (2018), 385-409.  doi: 10.1007/s00028-017-0406-2.
    [24] P. PucciM. Xiang and B. Zhang, Existence and multiplicity of entire solutions for fractional $p$-Kirchhoff equations, Adv. Nonlinear Anal., 5 (2016), 27-55.  doi: 10.1515/anona-2015-0102.
    [25] R. E. Showalter, Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, Mathematical Surveys and Monographs, 49, American Mathematical Society, Providence, RI, 1997. doi: 10.1090/surv/049.
    [26] H. Song and D. Xue, Blow up in a nonlinear viscoelastic wave equation with strong damping, Nonlinear Anal., 109 (2014), 245-251.  doi: 10.1016/j.na.2014.06.012.
    [27] J. L. Vázquez, Nonlinear diffusion with fractional Laplacian operators, in Nonlinear Partial Differential Equations, Abel Symp., 7, Springer, Heidelberg, 2012,271–298. doi: 10.1007/978-3-642-25361-4_15.
    [28] F. WangD. Hu and M. Xiang, Combined effects of Choquard and singular nonlinearities in fractional Kirchhoff problems, Adv. Nonlinear Anal., 10 (2021), 636-658.  doi: 10.1515/anona-2020-0150.
    [29] X. Wang and R. Xu, Global existence and finite time blowup for a nonlocal semilinear pseudo-parabolic equation, Adv. Nonlinear Anal., 10 (2021), 261-288.  doi: 10.1515/anona-2020-0141.
    [30] M. XiangG. M. Bisci and B. Zhang, Variational analysis for nonlocal Yamabe-type systems, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 2069-2094.  doi: 10.3934/dcdss.2020159.
    [31] M. Xiang, D. Hu, B. Zhang and Y. Wang, Multiplicity of solutions for variable-order fractional Kirchhoff equations with nonstandard growth, J. Math. Anal. Appl., 501 (2021), 19pp. doi: 10.1016/j.jmaa.2020.124269.
    [32] M. Xiang, V. D. Rǎdulescu and B. Zhang, A critical fractional Choquard-Kirchhoff problem with magnetic field, Commun. Contemp. Math., 21 (2019), 36pp. doi: 10.1142/s0219199718500049.
    [33] M. Xiang, V. D. Rǎdulescu and B. Zhang, Fractional Kirchhoff problems with critical Trudinger-Moser nonlinearity, Cal. Var. Partial Differential Equations, 58 (2019), 27pp. doi: 10.1007/s00526-019-1499-y.
    [34] M. XiangV. D. Rǎdulescu and B. Zhang, Nonlocal Kirchhoff diffusion problems: Local existence and blow-up of solutions, Nonlinearity, 31 (2018), 3228-3250.  doi: 10.1088/1361-6544/aaba35.
    [35] M. XiangB. Zhang and M. Ferrara, Existence of solutions for Kirchhoff type problem involving the non-local fractional $p$-Laplacian, J. Math. Anal. Appl., 424 (2015), 1021-1041.  doi: 10.1016/j.jmaa.2014.11.055.
    [36] M. XiangB. Zhang and D. Hu, Kirchhoff-type differential inclusion problems involving the fractional Laplacian and strong damping, Electron. Res. Arch., 28 (2020), 651-669.  doi: 10.3934/era.2020034.
    [37] R. XuY. Yang and Y. Liu, Global well-posedness for strongly damped viscoelastic wave equation, Appl. Anal., 92 (2013), 138-157.  doi: 10.1080/00036811.2011.601456.
  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views(656) PDF downloads(317) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint